# SDR UIEA200500056

- Difficulty date: April 25, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Engine: Ge CF650E2
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Control System
- Condition: Intermittent
- Location: Ils
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER ROLLING OUT 360 DEGREES, VOR COURSE INBOUND, ALL NAV INDICATIONS, OK.  AFTER DESCENDING TO FL 10.0 JUST PRIOR TO CROSSING THE VOR SELECTED ILS FREQ ON CAPT AND FO MCP, BOTH HIS SELECTOR SWITCHES WERE SET TO ILS AND NAV MODE ON ILS.  CPT HAD COURSE AND G/S INDICATIONS W/NO FLAGS IN VIEW.  FO INDICATING TO G/S INDICATIONS WITH LOC TO THE RIGHT.  AFTER EXTENDING GEAR CAPTS SIDE BECAME INTERMITTENT AND FLAGS IN VIEW SIMULTANEOUSLY HEARD PULL UP TERRAIN WARNING.  FIREWALL THRUST FLAPS 20 EXECUTED.  DIVERTED.  ILS RECEIVERS 1 AND 2 SELF TEST PERFORMED, SYSTEM CHECKED NORMAL ON THE GROUND.  (K)
